Nurofen for childrenSpecially developed for babies and children

Nurofen for Children 100mg/5ml Oral Suspension

Quick, convenient, pleasant tasting


As Nurofen for Children contains ibuprofen it gets to work in 15 minutes reducing your baby's fever quickly. The orange flavour suspension is sugar free and colour free and now comes with an easy dosing spoon for easy dosing of younger children.


Nurofen for Children Oral Suspension

Why Nurofen for Children Oral Suspension?

• Gets to work to reduce fever in just 15 minutes • Lasts for up to 8 hours in fever – so may help your child have a good nights sleep
• Proven to give longer relief from fever than paracetamol • Treats fever, teething, toothache, sore throat, earache, headaches, aches and strains
• Suitable for babies and children from 3 months (over 5kg) to 12 years • Sugar-free
• Colour-free • Available in orange and strawberry flavour.

Ingredients

Contains 100 mg of ibuprofen per 5ml dose.

Available

From your local Pharmacy in 100ml and 150ml bottles.

Dosage

Age of Child How Much How often in 24 hours
3-6 months (weighing over 5kg) 2.5ml 3 times a day
6-12 months 2.5ml 3 times a day
1-3 years 5ml 3 times a day
4-6 years 7.5ml 3 times a day
7-9 years 10ml
(two 5ml
spoonfuls)
3 times a day
10-12 years 15ml
(three 5ml
spoonfuls)
3 times a day


This product should only be given to infants aged 3-6 months who weigh more than 5kg.

Do not dose more frequently than at 6 hourly intervals.

Not suitable for children under 3 months of age unless advised by your doctor.

For oral administratrion. For short term use only.

More Information...

How can I tell what’s wrong?

A parent’s instinct can be the most accurate tool you possess, but for more help click here...

How can I tell what's wrong?

How does Nurofen for Children actually work?

You can use Nurofen for Children with confidence the more you know about how it works…

How does Nurofen for Children actually work?

Nurofen for Children Six Plus

Same effective relief in half the volume*.

200mg/5ml Oral suspension, available in two flavours Orange and Strawberry 100ml size bottle with easy dosing measuring spoon.

*Compared to Nurofen for Children 100mg/5ml Oral Suspension.

Guide to fever
and pain

Download full guide to fever and pain.

© Nurofen for Children 2008. All rights reserved. Ask your pharmacist for advice. The information contained within this website relates to the Ireland only. © Reckitt Benckiser 2008. Click here to read our terms and conditions and privacy policy. Nurofen for Children, Nurofen & and the target symbol are registered trademarks.